|Loss of weight in the rear
Dec 5, 2000
FYI, my specialist from Dartmouth Hitchcock has told me that d4t is most likely the cause of fat loss in the extremities. We have the PI's that cause lipodystrophy, and we have the d4t which causes the oppositve effect - can also affect the facial areas. I hope this info is useful to you. The specialist's name is [...]. Thank you for taking the time to answer everyone's questions. You're a saint! :-)
Response from Dr. Feinberg
Thanks for the compliment, but you should understand that these are all hypotheses. No one knows for certain whether lipodystrophy is "caused" by protease inhibitors (I've seen it in people on no meds or just on nucleosides), just as no one knows for sure that d4T "causes" fat loss (atrophy) in the rear and the face.
Does MASTURBATION cause AIDS?
- Risks Of Contracting HIV From Mutual Masturbation
- Could Sinus Infection Be A Sign Of Primary HIV Infection
- Do Night Sweats Mean I Have AIDS?
- Is Runny Nose An Acute Symptom Of AIDS?
- Flu Symptoms After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- White Discharge After Vaginal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.